Sciatica is found among people who take Mirena, especially for people who are female, 40-49 old , have been taking the drug for 5 - 10 years, also take medication Fluoxetine, and have Contraception . We study 74,977 people who have side effects while taking Mirena from FDA and social media. Among them, 23 have Sciatica. Find out below who they are, when they have Sciatica and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Mirena has active ingredients of levonorgestrel. It is often used in birth control. (latest outcomes from Mirena 73,281 users)
Sciatica (a set of symptoms including pain caused by general compression or irritation of one of five spinal nerve roots of each sciatic nerve) has been reported by people with rashes, drug ineffective, drowsiness, diarrhea, fatigue (latest reports from 8,259 Sciatica patients).
On Aug, 24, 2016
74,977 people reported to have side effects when taking Mirena.
Among them, 23 people (0.03%) have Sciatica
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My Occipital Nerve ruptured last year in February and after all of the MRI's and pills it seems that my Mirena ran out too soon and caused the problem. I've had a new one put in a year ago the 25th and I have had nothing but issues. Bad cramps, pains in my chest (never had them before) heavy bleeding and I get a migraine when it is that time. I've now had 2 nerve blocks but still have issues each month. Anyone else?
Hi, I had Mirena inserted in Feb. '16 due to pre-menopausal heavy bleeding/clots (I'm a 52 y/o Caucasian of British descent and overweight). Around mid to late March began experiencing what felt like sciatica pain (had this during late pregnancy l9 yrs ago) on left side of buttocks/leg. It waxed/waned in severity and I managed it w/pain meds (Motrin). It's gotten way worse recently (7/7 to today 7/10) to the point that even 8 hr arthritis pain reliever (Dr. recommended husband take when he had pinched nerve) was working (no pain once kicked in) yesterday but even though took it 3 hrs. ago; I'm still in moderate pain. I will call Dr. tomorrow but wondering if I ought to see gyne that inserted Minera or see general MD? Both of my parents had degenerative disc disease and my Mom had osteoporosis. I have slight scoliosis in upper spine (dx. by x-ray as young adult)...Any recommendations/ideas will help. Feel like something is severely wrong; disc compressed, pinched nerve, etc.? I don't like taking any meds and avoid even aspirin unless pain is bad. I've gone through a whole bottle of Motrin since March.
I have had my mirena inserted now for just over 5 years and after about a year or so I developed a photosensitivity. I have never had a problem in the sun and am attributing it from my mirena. Has anyone else had this problem? I am having it removed on Friday and I am hoping I will be able to ...
I had the Mirena IUD for approx. 5 years. During that time I experienced the following: extreme fatigue, significant weight gain, inability to lose weight despite diet and exercise, hair loss, acne, joint pain, insulin resistance (pre diabetes), foggy thinking, irritability, and swelling in ...
I had several severe anaphylaxic reactions a year ago, which would have been 8 years after my mirena was inserted. Could it still have active ingredients that could have caused it, of maybe a build up over a number of years?
My Occipital Nerve ruptured last year in February and after all of the MRI's and pills it seems that my Mirena ran out too soon and caused the problem. I've had a new one put in a year ago the 25th and I have had nothing but issues. Bad cramps, pains in my chest (never had them before) heavy ...
I got the Mirena IUD last March and started feeling strange months after. I have gained weight and haven't been able to lose it. I'm in my late 40's - my gyn said I would not have side effects and that the hormones would help me at my age. Another doctor told me the hormones could be ...
Hello - I had Mirena in for 40 days and week 4 started noticing major hair loss. I had it removed and still experiencing alarming hair-loss. Among other side effects that are even more horrible. I don't have the cramping - bleeding - migraines - anxiety - numbness - leg vibrations anymore - ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.